# SDR IPXA2024012228068

- Difficulty date: January 19, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N339UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37859
- Aircraft time: 33,935 hours, 11,958 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* FAULT - CRACK PNL, LH WING NO.4 SLAT LOWER CLOSEOUT PNL UNDER OUTBD AUX TRACK. (REPAIR) PER B767 NDT MANUAL PART 1, 51-01-01 & PART 4, 51-00-02, REV.136 TO PERFORM NDT/UT FOR THE POST REPAIRED AREA INCLUDED THE AREA WAS HOT PLUS WITHIN 6" ALL AROUND. RESULT: NO DEFECT FOUND.
